Algebraic treatment of the notion of satisfiability

H. Rasiowa; Roman Sikorski

Fundamenta Mathematicae (1953)

  • Volume: 40, Issue: 1, page 62-95
  • ISSN: 0016-2736

How to cite


Rasiowa, H., and Sikorski, Roman. "Algebraic treatment of the notion of satisfiability." Fundamenta Mathematicae 40.1 (1953): 62-95. <>.

author = {Rasiowa, H., Sikorski, Roman},
journal = {Fundamenta Mathematicae},
keywords = {philosophy and foundations of mathematics},
language = {eng},
number = {1},
pages = {62-95},
title = {Algebraic treatment of the notion of satisfiability},
url = {},
volume = {40},
year = {1953},

AU - Rasiowa, H.
AU - Sikorski, Roman
TI - Algebraic treatment of the notion of satisfiability
JO - Fundamenta Mathematicae
PY - 1953
VL - 40
IS - 1
SP - 62
EP - 95
LA - eng
KW - philosophy and foundations of mathematics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.